Complex Fibonacci $p$-Numbers

Dursun Tasci, Feyza Yalcin


In the present paper, the complex Fibonacci $p$-numbers are defined by two-dimensional recurrence relation and some results are obtained.


Complex Fibonacci $p$-numbers; Complex Fibonacci numbers; Fibonacci $p$-numbers

Full Text:



C.J. Harman, Complex Fibonacci numbers, The Fibonacci Quarterly 19 (1981), 82-86.

A.F. Horadam, Complex Fibonacci numbers and Fibonacci quaternions, Amer. Math. Monthly 70 (1963), 289-291.

S. Pethe and A.F. Horadam, Generalized Gaussian Fibonacci numbers, Bull. Austral. Math. Soc. 33 (1986), 37-48.

G. Berzsenyi, Gaussian Fibonacci numbers, The Fibonacci Quarterly 15 (1977), 233-236.

A. Stakhov and B. Rozin, Theory of Binet formulas for Fibonacci and Lucas $p$-numbers, Chaos Solitons and Fractals 27 (2006), 1162-1177.

D. Tasci and M.C. Firengiz, Incomplete Fibonacci and Lucas $p$-numbers, Mathematical and Computer Modelling 52 (2010), 1763-1770.

N. Tuglu, G. Kocer and A. Stakhov, Bivariate Fibonacci like $p$-polynomials, Applied Mathematics and Computation 217 (2011), 10239-10246.



  • There are currently no refbacks.

eISSN 0975-8607; pISSN 0976-5905